MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; WORKING ELEMENT PASSIVE MONO

RICHARD WOLF GMBH SHARK; WORKING ELEMENT PASSIVE MONO
Model Number 8674225
Medical Device Problem Codes Break (1069); Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report with additional information and investigation of this complaint.
 
Event or Problem Description
On october 5th , 2020, the user facility reported the following to richard wolf medical instruments corporation (rwmic): the loops were completely burning out and breaking during a turp- we went through 5 different loops in one case, and it ended up charring the end of the sheath, which led to bits of metal breaking off into the patients body.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? (only applicable if there was a report of delay) unknown.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.

Brand Name
SHARK
Common Device Name
WORKING ELEMENT PASSIVE MONO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10755385
Report Number1418479-2020-00265
Device Sequence Number1125709
Product Code FDC
UDI-Device Identifier04055207056714
UDI-Public04055207056714
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8674225
Device Catalogue Number8674225
Device Lot Number1447623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1